# SDR 2000UALA00399

- Difficulty date: July 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Aircraft time: 30,324 hours, 21,221 cycles
- Engine: Ge CFM56*
- Engine time: 24,850 hours, 17,752 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 THRUST REVERSER WOULD NOT DEPLOY.  *S/D*  CLEANED CANNON PLUGS ON HYDRAULIC MODULE.  OPERATIONAL CHECKS OK.
